| Model Number |
IBI-81404 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Cardiac Perforation (2513)
| Date of Event |
12/12/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The results/ method and conclusion codes along with investigation results will be provided in a subsequent submission. .
Event or Problem Description
During the procedure, a pericardial effusion occurred with the inquiry catheter in the coronary sinus.The patient is recovering.
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported pericardial effusion could not be conclusively determined.Per the ifu, cardiac perforation is an inherent risk of any electrode placement.